# SDR FOTR23161NR52325

- Difficulty date: August 24, 2013
- Submitted: September 17, 2013
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N406BC
- Make and model: Boeing 717-200
- Aircraft serial: 55178
- Aircraft time: 18,230 hours, 10,515 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 657
- Part time: 18,230 hours, 10,515 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED AT STA 657 OTBD SIDE.  RT SIDE, REPAIRED ON FAS WO 23161, NR 52325.
